# SDR UIEA2020112902469

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,583 hours, 20,949 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Main Cargo Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 1 STAUS MESSAGE.  TRANSFERRED TO MDDR 138670, PER MEL 26-16-02-01.  DUE DATE 09 DEC 2020.  T/S PER FIM 26-14-FT809.  NO FAULTS NOTED AT THIS TIME.  THIS CLEARS MDDR 138670.
